advertisement
Question
Posted by: SESI | 2006/10/25

Microval pill

Hello,
Please advise, I was breasfeeding and using Microval tablet. My period circle not good, sometime would menstruate for a day and thats it some time be normal, i need to know what was the cause.
2. on the 10/10/2006 stopped breastfeeding . and stopped microval, using condoms when having sex.
what worries me is my last period was on july, went to do pregnancy test on August came out Negetive. Still no Periods. AND TILL TODAY i havnt seen my period, Should i be worried, or is Just that my hormones are unstable?

please advise.
Thax

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Microval causes irregular or absent periods.
You have only recently stopped the Microval so it could take a while for your period to come back.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sesi | 2006/10/25

Thax a million,
Regards

Reply to sesi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement